# SDR RAIA2018122960004

- Difficulty date: December 26, 2018
- Submitted: December 29, 2018
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING I/B UPPER SURFACE AT L/E BELLY FAIRING NUTPLATE SUPPORT ANGLE AT FR 39 IS CRACKED....REMOVED & REPLACED SUPPOT ANGLE AT FR 39.
